# SDR AWXA200600259

- Difficulty date: January 18, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED LT BS 178 BULKHEAD WEB CRACKED AROUND 3 FASTENERS, 1 INCH, AT WL 234 FROM BL 6.5L TO BL 17L.  MAINTENANCE CUT OUT DAMAGED AREA OF WEB IAW BOEING 737-300 SRM 53-10-08-2R9.  PERFORMED HFEC INSPECTION, NO CRACKS FOUND.  FABRICATED DOUBLER AND FILLER IAW BOEING 737-300 SRM 53-10-08-2R9.  INSTALLED FABRICATED REPAIR PARTS AT BS 178 BULKHEAD FROM BL 6.5L TO BL 17L AT WL 234 IAW BOEING 737-300 SRM 53-10-08-2R9.
